Open Access
Translator Disclaimer
2002 On some inequalities concerning {$\pi(x)$}
R. Garunkštis
Experiment. Math. 11(2): 297-301 (2002).

Abstract

We investigate the inequalities {\small $\pi(M+N)\leq a\pi(M/a)+\pi(N)$} and {\small $\pi(M+N)\leq a\left(\pi(M/a)+\pi(N/a)\right)$} with {\small $a\ge1$}.

Citation

Download Citation

R. Garunkštis. "On some inequalities concerning {$\pi(x)$}." Experiment. Math. 11 (2) 297 - 301, 2002.

Information

Published: 2002
First available in Project Euclid: 3 September 2003

zbMATH: 1116.11317
MathSciNet: MR1959270

Subjects:
Primary: 11N05

Keywords: Distribution of prime numbers , Hardy-Littlewood's conjecture , prime counting function

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.11 • No. 2 • 2002
Back to Top